| Catalog Number |
48394005 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that an avs navigator dynamic distractor jammed intra-operatively and that the tip deformed.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.